Annali di Matematica Pura ed Applicata

, Volume 94, Issue 1, pp 269–274 | Cite as

The existence of the adjoint in linear differential systems with discontinuous boundary conditions

  • R. C. Brown


Boundary Condition Differential System Discontinuous Boundary Linear Differential System Discontinuous Boundary Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. [1]
    G. B. GreenA. M. Krall,Linear differential systems with infinitely many boundary points, Ann. di Mat. pura e appl., to appear.Google Scholar
  2. [2]
    J. L. Kelley -I. Namioka,Linear Topological Spaces, Van Nostrand, Princeton, New Jersey, 1963.Google Scholar
  3. [3]
    H. L. Royden,Real Analysis, Second Edition, Mcmillan, Mew York, 1968.Google Scholar

Copyright information

© Nicola Zanichelli Editore 1972

Authors and Affiliations

  • R. C. Brown
    • 1
  1. 1.Department of MathematicsPennsylvania State UniversityUSA

Personalised recommendations